# SDR CA980608033

- Difficulty date: May 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Failed
- Location: Spoiler
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) UNABLE TO ARM GROUND SPOILERS ON APPROACH AND SPOILERS DID NOT DEPLOY MANUALLY ON LANDING.  REPLACED SPOILER CONTROL ACTUATOR AND SPOILER CONTROL BOX.  SPOILERS ADJUSTED AND CHECKED SERVICEABLE.
